Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 203, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 27, 2006, 5:02 PM EDT for Berks County, Pennsylvania. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2006, 5:02 PM EDT (21:02 UTC)
- Expired
- Jul 27, 2006, 5:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 138 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 5:10 PM EDT | TSTM WND DMG | Denver, PA | TREES DOWN IN DENVER AND ADAMSTOWN. |
| Jul 27, 5:27 PM EDT | TSTM WND DMG | 2 Se Mohnton, PA | NUMEROUS TREES DOWN COUNTY WIDE, STARTING IN CUMRU TWP AND CONTINUING NORTHEAST THROUGH PIKE TWP. |
| Jul 27, 5:36 PM EDT | HAIL 0.5 | 5 S Reading, PA | DIME SIZE HAIL IN PLOWVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 779 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPHI 272102 SVRPHI PAC011-272145- /O.NEW.KPHI.SV.W.0203.060727T2102Z-060727T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 502 PM EDT THU JUL 27 2006 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BERKS COUNTY IN EASTERN PENNSYLVANIA THIS INCLUDES THE CITY OF READING * UNTIL 545 PM EDT * AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF WERNERSVILLE...OR ABOUT 13 MILES SOUTHWEST OF READING... AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... READING BY 515 PM EDT... BIRDSBORO BY 520 PM EDT... 9 MILES SOUTH OF FLEETWOOD BY 525 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4028 7627 4011 7596 4041 7552 4058 7575 $$ NIERENBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:00 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 27, 3:00 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 PM EDT THU JUL 27 2006 .SHORT TERM /TONIGHT THROUGH SUNDAY/... CONVECTION FIRING ACROSS CENTRAL AND WESTERN PA THIS AFTERNOON. THERE ARE ABUNDANT CAPES ACROSS OUR AREA ATTM, BUT NOT MUCH IN THE WAY OF A TRIGGER TO GET THINGS GOING. CAPE VALUES BETWEEN 2500 AND 3000 J/KG ACCORDING TO LAPS AT 18Z. IN A FEW HOURS, I EXPECT SOME SCATTERED ACTIVITY TO DEVELOP ACROSS OUR AREA...SO I WILL KEEP THE CHC POPS FOR THE EVENING. THE WRF AND GFS MODELS ARE BOTH SHOWING A SHORT WAVE OVER SW PA THAT WILL CROSS JUST TO OUR NORTH THIS EVENING. DECIDED TO EXTEND THE 40 POP PAST THE EVENING AND INTO THE OVERNIGHT TO BETTER ALIGN WITH SURROUNDING OFFICES. THE STORMS THIS EVENING AND TONIGHT ARE LIKELY TO PRODUCE LOCALLY GUSTY WINDS AND DOWNPOURS SINCE THEY MAY BE FAIRLY SLOW MOVING. LOCALIZED FLOODING POSSIBLE CONSIDERING THE HIGH PRECIPITABLE WATER VALUES. SPC HAS PLACED PARTS OF OUR NORTHERN COUNTIES IN SLIGHT RISK FOR FRIDAY. GFS SHOWS THE TAIL OF UPPER JET MAX SWINGING THROUGH DURING THE TIME OF PEAK HEATING AND WITH THIS AIR MASS...THIS OUTLOOK LOOKS GOOD. WE INTEND ON ISSUING A SPECIAL WEATHER STATEMENT (PHLSPSPHI) BOTH TO CALL ATTENTION TO THE SEVERE WEATHER THREAT TOMORROW AND THE THE INCREASING HEAT AND HUMIDITY THIS WEEKEND. HEAT INDICES WILL BE IN THE UPPER 90S BOTH TOMORROW AND SATURDAY. THE INDICES WILL PROBABLY NOT REACH ANY WARNING LEVEL TOMORROW WITH THE ABUNDANCE OF CLOUDS AND SHOWERS THAT WILL BE ACROSS THE AREA. ON SATURDAY, WE WILL BE ON THE BACK SIDE OF A DEPARTING DISTURBANCE, SO DEW POINTS WILL PROBABLY BE A BIT LOWER WITH NW WINDS. THE VORT MAX EXITS JUST IN TIME TO GIVE A DRY DAY FOR SATURDAY. I WILL KEEP THE DRY FCST FROM THE PREVIOUS SHIFT. IT WILL CONTINUE TO BE HOT AND HUMID WITH MAX TEMPS IN THE MID 90S AND HEAT INDICES CLOSER TO 100. HOT WEATHER CONTINUES INTO SUNDAY AND I HAVE ONLY INDICATED SLIGHT CHC POPS FOR NOW. CONFIDENCE IN MODELS FOR DETERMINING THE AREAS/CHANCES FOR CONVECTION DWINDLE AFTER SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... BERMUDA HIGH IN CONTROL OF THE WEATHER DURING THE EXTENDED PERIOD. THIS WILL BRING A HEAT WAVE TO MANY AREAS THAT WILL BEGIN IN THE SHORT TERM. DAYTIME MAXIMUM TEMPERATURES WILL REACH THE LOW TO MID 90S EACH DAY IN MOST AREAS (EXCEPT THE SHORE AND POCONOS). DEW POINT TEMPERATURES WILL GENERALLY BE AROUND 70 DEGREES TOO...SO HEAT INDICES IN THE 95 TO 105 RANGE WILL BE IN THE GRIDS FOR THE EXTENDED PERIODS. THE H5 HEIGHTS FROM THE GFS AND ECMWF MODELS SHOW BUILDING MONDAY AND TUESDAY AND THEN SLOWLY DECREASING AFTER THAT. ACCORDINGLY...OUR FCST FOR MOST AREAS WILL BE DRY MON AND TUE WITH THE BUILDING RIDGE. DECIDED THAT IT WAS BEST TO LEAVE A FEW ISOLATED THUNDERSTORMS IN THE NORTHERN AREAS...CLOSEST TO THE STORM TRACK. CHC OR SLIGHT CHC POPS USED MORE EXTENSIVELY WED AND THU AS THE UPPER HEIGHTS BEGIN TO FALL AND A SFC FRONT WILL BE MEANDERING OVER NY STATE. && .AVIATION... FOR THE TAFS WEVE TRIED TO HIGHLIGHT THE MOST LIKELY TWO HOURS FOR TSTMS BY INCLUDING A TEMPO GROUP WITH A MODERATE RAIN SHOWER AND CUMULONIMBUS. FOR KRDG THOSE TWO HOURS ARE FROM 5 TO 7 PM, FOR KABE AND KILG 6 TO 8 PM, FOR KPHL/KPNE/KTTN/KMIV 7 TO 9 PM, AND FOR KACY 8 TO 10 PM. BASICALLY, WEVE TIMED THE ARRIVAL OF THE BROKEN LINE OF CONVECTION THAT EXTENDED FROM AROUND ELMIRA TO WILLIAMSPORT TO MARTINSBURG AT 2:30 PM. SOME SPOTTY CONVECTION HAD BROKEN OUT AHEAD OF THE LINE IN THE LOWER SUSQUEHANNA VALLEY. WELL CONTINUE TO MONITOR THE SITUATION AND ADJUST THE TAFS IF NEED BE. ONCE THE MAIN THREAT OF CONVECTION MOVES THROUGH OUR REGION THIS EVENING, THERE COULD BE TWO OR THREE HOURS OF LINGERING SCATTERED SHOWERS. THERE REMAINS A CHANCE FOR SHOWERS AND TSTMS OVERNIGHT. HOWEVER, THE PROBABILITY SEEMS TO DECREASE BEYOND MIDNIGHT SO WE HAVE NOT INCLUDED ANY PRECIP FOR THE LATE NIGHT HOURS. FOR THE HOURS AROUND DAYBREAK, WEVE HINTED AT SOME LIGHT FOG AND STRATUS AT MOST OF OUR TAF SITES. ITS FORMATION WILL BE LARGELY DEPENDENT UPON THE AMOUNT OF RAIN THAT ACTUALLY FALLS THIS EVENING AT ANY GIVEN LOCATION. WEVE IMPROVED MOST OF OUR TAF SITES BACK TO VFR CONDITIONS DURING THE COURSE OF FRIDAY MORNING. WE DID KEEP SOME HAZE FOR KRDG, KTTN AND KMIV. WE THEN EXPECT ANOTHER ROUND OF TSTMS FOR FRIDAY AFTERNOON. && .MARINE... THE BERMUDA HIGH SHOULD CONTINUE TO INFLUENCE OUR MARINE AREA TO SOME DEGREE FOR THE NEXT SEVERAL DAYS. A SURFACE TROUGH FROM THE WEST IS EXPECTED TO MAKE SOME HEADWAY INTO THE MARINE AREA ON FRIDAY NIGHT WITH THE BERMUDA HIGH FORECAST TO REASSERT ITSELF ON SATURDAY. ANOTHER SURFACE TROUGH IS EXPECTED LATE ON SUNDAY, AGAIN WITH A QUICK RETURN OF THE INFLUENCE OF THE BERMUDA HIGH FOR THE EARLY PART OF THE NEW WEEK. ALL IN ALL, IT SEEMS LIKE A TYPICAL SUMMER TIME PATTERN WITH WIND SPEEDS REMAINING MAINLY BETWEEN 5 AND 15 KNOTS AND WAVES ON OUR OCEAN WATERS STAYING BETWEEN 2 AND 4 FEET. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SHORT TERM...OHARA LONG TERM...OHARA AVIATION...IOVINO MARINE...IOVINO
Hazardous weather outlook, Jul 27, 2:50 AM EDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 250 AM EDT THU JUL 27 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-281000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 250 AM EDT THU JUL 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT SCATTERED TSTMS ARE EXPECTED THIS AFTERNOON AND EVENING. ANY THUNDERSTORMS THAT FORM COULD HAVE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO FORM FRIDAY AFTERNOON. SOME OF THESE THUNDERSTORMS COULD CONTAIN HEAVY RAIN, STRONG GUSTY AND POSSIBLY DAMAGING WINDS AND HAIL. THE STORM PREDICTION CENTER HAS PLACED PARTS OF NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA INTO A SLIGHT RISK FOR SEVERE THUNDERSTORMS. HOT AND HUMID WEATHER IS EXPECTED FROM SATURDAY THROUGH WEDNESDAY. HEAT INDICIES ARE EXPECTED TO BE WELL INTO THE 90S AND COULD REACH 100, ESPECIALLY OVER SOUTHEAST PENNSYLANIA, SOUTHERN NEW JERSEY, DELAWARE AND NORTHEAST MARYLAND. COASTAL AREAS WILL BE HUMID BUT NOT QUITE AS WARM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. STAUBER
In the hours before
Special weather statement, Jul 27, 3:52 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT THU JUL 27 2006 NJZ001-007>010-012-015-PAZ054-055-060>062-068-069-071-281200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-BUCKS-PHILADELPHIA- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... NORRISTOWN...DOYLESTOWN 352 PM EDT THU JUL 27 2006 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE FRIDAY...AND A RETURN TO THE HEAT AND HUMIDITY NEXT WEEK... HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL MAINTAIN A SOUTH TO SOUTHWEST FLOW OF HOT AND HUMID AIR ACROSS THE MID ATLANTIC REGION. TEMPERATURES TODAY WILL CLIMB INTO THE 90S WITH THE HEAT INDEX...OR COMBINATION OF HEAT AND HUMIDITY...INTO THE UPPER 90S IN SOME AREAS. ON FRIDAY...THERE WILL BE SOME RELIEF BUT IN THE FORM OF HEAVY THUNDERSTORMS WHICH MAY TURN SEVERE IN THE AFTERNOON. A FRONT WILL MOVE THROUGH THE REGION IN THE AFTERNOON AND EVENING HOURS AND ANY THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WINDS...TORRENTIAL RAINS...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. FOR THIS REASON THE AREA HAS BEEN PLACED IN A SLIGHT RISK OF SEVERE THUNDERSTORMS BY THE SEVERE STORM PREDICTION CENTER. THE MOST LIKELY TIME PERIOD FOR SEVERE WEATHER WILL BE IN THE AFTERNOON AND EVENING HOURS. THE NUMEROUS SHOWERS AND THUNDERSTORMS WILL PRODUCE ENOUGH CLOUDINESS TO KEEP THE TEMPERATURES FROM REACHING TOO FAR INTO THE 90S BUT IT WILL BE HUMID. AND...WITH THE PASSAGE OF THE FRONT AND NORTHWEST WINDS...THE TEMPERATURES WILL BE WARM ON SATURDAY BUT THE HUMIDITY LOW. THE WEEKEND THEREFORE WILL BE TOLERABLE INSTEAD OF OPPRESSIVE. HOWEVER...THE HEAT AND HUMIDITY WILL RETURN THE BEGINNING OF THE WORK WEEK. TEMPERATURES WILL CLIMB INTO THE 90S AND THE HUMIDITY TO THE POINT WHERE THE COMBINED EFFECT OR HEAT INDEX MAY MAXIMIZE INTO THE 100 TO 105 DEGREE RANGE. THIS OPPRESSIVE COMBINATION WILL CONTINUE INTO WEDNESDAY...WHEN ANOTHER FRONT DROPS THROUGH THE REGION. IN SHORT...SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH TONIGHT...A CHANCE OF SEVERE THUNDERSTORMS IN THE AFTERNOON AND EVENING ON FRIDAY...AND A RETURN TO THE OPPRESSIVE HEAT AND HUMIDITY RETURNING FOR THE WORK WEEK. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ067-070- 281200- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST... WEST CHESTER...MEDIA 352 PM EDT THU JUL 27 2006 ...A RETURN TO THE HEAT AND HUMIDITY NEXT WEEK... HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL MAINTAIN A SOUTH TO SOUTHWEST FLOW OF HOT AND HUMID AIR ACROSS THE MID ATLANTIC REGION. TEMPERATURES TODAY WILL CLIMB INTO THE 90S WITH THE HEAT INDEX...OR COMBINATION OF HEAT AND HUMIDITY...INTO THE UPPER 90S IN SOME AREAS. ON FRIDAY...THERE WILL BE SOME RELIEF BUT IN THE FORM OF SHOWERS AND THUNDERSTORMS. AT THIS TIME...THE STRONGEST STORMS ARE EXPECTED TO REMAIN NORTH OF THIS IMMEDIATE AREA. A FRONT WILL MOVE THROUGH THE REGION IN THE AFTERNOON AND EVENING HOURS AND BRING SOME GUSTY WINDS AND TORRENTIAL RAIN WITH THE CONTINUOUS CLOUD TO GROUND LIGHTNING. THE MOST LIKELY TIME PERIOD FOR HEAVY THUNDERSTORMS WILL BE IN THE AFTERNOON AND EVENING HOURS. THE NUMEROUS SHOWERS AND THUNDERSTORMS WILL PRODUCE ENOUGH CLOUDINESS TO KEEP THE TEMPERATURES FROM REACHING TOO FAR INTO THE 90S BUT IT WILL BE HUMID. AND...WITH THE PASSAGE OF THE FRONT AND NORTHWEST WINDS...THE TEMPERATURES WILL BE WARM ON SATURDAY BUT THE HUMIDITY LOW. THE WEEKEND THEREFORE WILL BE TOLERABLE INSTEAD OF OPPRESSIVE. HOWEVER...THE HEAT AND HUMIDITY WILL RETURN THE BEGINNING OF THE WORK WEEK. TEMPERATURES WILL CLIMB INTO THE 90S AND THE HUMIDITY TO THE POINT WHERE THE COMBINED EFFECT OR HEAT INDEX MAY MAXIMIZE INTO THE 100 TO 105 DEGREE RANGE. THIS OPPRESSIVE COMBINATION WILL CONTINUE INTO WEDNESDAY...WHEN ANOTHER FRONT DROPS THROUGH THE REGION. IN SHORT...SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH TONIGHT...A CHANCE OF SEVERE THUNDERSTORMS JUST TO THE NORTH OF THE AREA IN THE AFTERNOON AND EVENING ON FRIDAY...AND A RETURN TO THE OPPRESSIVE HEAT AND HUMIDITY RETURNING FOR THE WORK WEEK. EBERWINE/OHARA
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:37 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 38 min |
| Jul 27, 5:06 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 39 min |
| Jul 27, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.